Screen Generic Lightlike Submanifolds


Dogan B., ŞAHİN B. , Yasar E.

MEDITERRANEAN JOURNAL OF MATHEMATICS, vol.16, no.4, 2019 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 16 Issue: 4
  • Publication Date: 2019
  • Doi Number: 10.1007/s00009-019-1380-4
  • Title of Journal : MEDITERRANEAN JOURNAL OF MATHEMATICS

Abstract

In this study, we introduce a new class of lightlike submanifolds for indefinite Kahler manifolds which particulary contain invariant lightlike, screen real lightlike and generic lightlike submanifolds and we call this submanifolds as screen generic lightlike submanifolds. After giving an example of a screen generic lightlike submanifold, we investigate the integrability of various distributions and prove a characterization theorem of such lightlike submanifolds in a complex space form. Then we find necessary conditions for the induced connection to be metric connection. Moreover, we investigate the existence of totally umbilical screen generic lightlike submanifolds and minimal screen generic lightlike submanifolds.